Related Experiment Video
Updated: Mar 22, 2026

A Standardized Procedure of Dressing Management for Toxic Epidermal Necrolysis
Published on: March 14, 2025
Levetiracetam Induced Drug Reaction with Eosinophilia and Systemic Symptom Syndrome
Waseem Raja Dar1, Najeebullah Sofi2, Muzamil Latief2
1Department of Internal Medicine, Shere Kashmir Institute of Medical Sciences, Srinagar, Jammu and Kashmir, India.
Abstract:
Drug reaction with eosinophilia and systemic symptom syndrome (DRESS) is a hypersensitivity drug reaction, most frequently associated with antiepileptic drugs, characterized by skin rash, fever, pharyngitis, lymphadenopathy, and visceral organ involvement, typically presenting within 8 weeks of initiation of therapy. Management involves prompt withdrawal of the offending drug and use of systemic corticosteroids. We here present a rare case of DRESS secondary to levetiracetam. Only few case reports of DRESS secondary to levetiracetam have been published so far.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Drug toxicity: Idiosyncratic Reactions
Allergic Drug Reactions
Antiepileptic Drugs: Potassium Channel Activators
Ezogabine has gained approval as an adjunctive treatment...
Hypersensitivity Reactions: Immune-Complex Reactions
Allergic Reactions
